WANG La-di, LI Jian-quan. Qualitative Analysis of an SEIS Epidemic Model With Nonlinear Incidence Rate[J]. Applied Mathematics and Mechanics, 2006, 27(5): 591-596.
Citation: WANG La-di, LI Jian-quan. Qualitative Analysis of an SEIS Epidemic Model With Nonlinear Incidence Rate[J]. Applied Mathematics and Mechanics, 2006, 27(5): 591-596.

Qualitative Analysis of an SEIS Epidemic Model With Nonlinear Incidence Rate

  • Received Date: 2004-07-31
  • Rev Recd Date: 2006-02-10
  • Publish Date: 2006-05-15
  • By means of limit theory and Fonda's theorem, an SEIS epidemic model with constant recruitment and the disease-related rate is considered. The incidence term is of the nonlinear form, and the basic reproduction number was found. If the basic reproduction number is less than one, there exists only the disease-free equilibrium which is globally asymptotically stable, and the disease dies out eventually. If the basic reproduction number is greater than one, besides the unstable disease-free equilibrium, there exists also a unique endemic equilibrium, which is locally asymptotically stable, and the disease is uniformly persistent.
  • loading
  • [1]
    Wang W,Ma Z.Global dynamics of an epidemic model with delay[J].Nonlinear Analysis: Real World Applications,2002,3:809—834.
    [2]
    Wang W.Global behavior of an SEIRS epidemic model time delays[J].Applied Mathematics Letters,2002,15(2):423—428. doi: 10.1016/S0893-9659(01)00153-7
    [3]
    Thieme R H.Persistence under relaxed point-dissipativity (with applications to an endemic model)[J].SIAM Journal of Mathematical Analysis,1993,24(2):407—435. doi: 10.1137/0524026
    [4]
    Hethcote H W.The mathematics of infectious diseases[J].SIAM Review,2000,42(3):599—653. doi: 10.1137/S0036144500371907
    [5]
    Li J,Ma Z.Qualitative analysis of SIS epidemic model with vaccination and varying total population size[J].Mathematical and Computer Modelling,2002,20(5):1235—1243.
    [6]
    Capasso V,Serrio G.A generalization of the Kermack-Mckendrick deterministic epidemic model[J].Mathematical Biosicences,1978,42(2):327—346.
    [7]
    Liu W M,Hethcote H W,Levin S A.Dynamical behavior of epidemiological model with nonlinear incidence rates[J].Journal of Mathematical Biology,1987,25(2):359—380. doi: 10.1007/BF00277162
    [8]
    Liu W M,Levin S A,Iwasa Y.Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models[J].Journal of Mathematical Biology,1986,23(1):187—204. doi: 10.1007/BF00276956
    [9]
    Ruan S, Wang W.Dynamical behavior of an epidemic model with a nonlinear incidence rate[J].Journal of Differential Equations,2003,188(1):135—163. doi: 10.1016/S0022-0396(02)00089-X
    [10]
    Derrick W R,van den Driessche P. A disease transmission model in a nonconstant population[J].Journal of Mathematical Biology,1993,31(3):495—512.
    [11]
    Fonda A.Uniformly persistent semidynamical systems[J].Proceedings of American Mathematical Society,1988,104(1):111—116. doi: 10.1090/S0002-9939-1988-0958053-2
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2866) PDF downloads(999) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return